# SDR CA060919005

- Difficulty date: September 10, 2006
- Submitted: October 3, 2006
- Operation: General aviation
- Make and model: Fokker F.28 MK 0100
- Engine: Rroyce TAY65015
- System (JASC): 2760 · Drag Control System
- Part: Actuator
- Part number: 233009
- Part serial: MC046
- Condition: Malfunctioned
- Location: Speed Brake
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(CAN) FLIGHT CREW REPORTED THAT THE SPEED BRAKE WOULD NOT RETRACT UPON SELECTION TO DO SO. FOLLOWING LANDING.  BOTH PADDLES CONFIRMED OPEN. AIRCRAFT WAS FERRIED TO BASE, WHERE THE SPEED BRAKE ACTUATOR WAS REPLACED. SYSTEM TESTED SERVICEABLE AFTER REPLACEMENT.  SPEED BRAKE ACTUATOR PN 23300-9 SN MC-046 WAS REPLACED MFG SERVICES HAVE REQUESTED THIS ACTUATOR FOR ANALYSIS DUE TO SIMILAR REPORTS FROM OTHER OPERATORS.  ITEM OPEN TO MONITOR THE FOLLOW UP VIA THE QUARTERLY RELIABILITY MEETING.  (TC NR 20060919005)
